# SDR CALA2022051101197

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 737
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146N36509
- Condition: Corroded
- Location: Bs 1680 And 170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT PIT AFT ACCESSORY AREA, WASTE SERVICE PAN COR RODED AT UPPER SURFACE BETWEEN BS 1680 AND 1700 AND BETWEEN STRI NGER S-26R AND STRINGER S-29R.  TRANSCRIBED FROM HAECO NR 928591 0. REMOVED AND REPLACE DOUBLERON WASTE SERVICE PAN BS1680-1700 S26R S29R PER B DWG 146N3650 REV AH AND B757-200 SRM  51-40-02.  HAE CO GSO MECH V935006  INSP QC467
